# SDR SWI202402200174

- Difficulty date: January 10, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 864
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE FOUND MEASURING; LENGTH=1.1'', WIDTH=0.3'', DEPTH=0.1'' ON EXHISTING L/H SKIRT REPAIR NEAR F.S. 834.00.   (C-CHECK RO 2/18/2024)   REPAIRED CHAFE FOUND MEASURING; LENGTH=1.1'', WIDTH=0.3'', DEPTH=0.1'' ON EXISTING L/H SKIRT REPAIR NEAR F.S. 834.00 BY COMPLYING WITH REO 670-53-42-074 REV-- 2024-01-21 . COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
